Translator Disclaimer
December, 1980 Characterizing the Rate of Convergence in the Central Limit Theorem
Peter Hall
Ann. Probab. 8(6): 1037-1048 (December, 1980). DOI: 10.1214/aop/1176994566

Abstract

Asymptotic upper and lower bounds are obtained for the uniform measure of the rate of convergence in the central limit theorem using a variety of norming constants. For many distributions the upper and lower bounds are of the same order of magnitude. As easy corollaries we deduce extensive generalizations of the classical characterizations of the rate of convergence in terms of series and order of magnitude conditions.

Citation

Download Citation

Peter Hall. "Characterizing the Rate of Convergence in the Central Limit Theorem." Ann. Probab. 8 (6) 1037 - 1048, December, 1980. https://doi.org/10.1214/aop/1176994566

Information

Published: December, 1980
First available in Project Euclid: 19 April 2007

zbMATH: 0456.60018
MathSciNet: MR602378
Digital Object Identifier: 10.1214/aop/1176994566

Subjects:
Primary: 60F05
Secondary: 60G50

Rights: Copyright © 1980 Institute of Mathematical Statistics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.8 • No. 6 • December, 1980
Back to Top